# SDR DALA2019041642476

- Difficulty date: April 14, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 60,460 hours, 22,137 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK STRINGER 26R TIE CLIP BS 500I AT FWD CARGO COMPARTMENT. REPLACED TIE CLIP LOC BS 500I AT FWD CARGO COMPARMENT 1 AS PER B737-800 SRM 51-10-02 ITEM 9 AND DWG 143A1234 REV.A.
